Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Detroit, MI

June 2, 2007Shiawassee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 2, 2007, 3:09 PM EDT for Shiawassee County, Michigan. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2007, 3:09 PM EDT (19:09 UTC)
Expired
Jun 2, 2007, 4:15 PM EDT
In force
66 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Shiawassee County, MI

The radar

The Detroit radar (KDTX), 80 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 021909
SVRDTX
MIC155-022015-
/O.NEW.KDTX.SV.W.0029.070602T1909Z-070602T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
309 PM EDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 415 PM EDT

* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED
  NEAR CARLAND...OR ABOUT 10 MILES NORTHWEST OF OWOSSO...AND MOVING
  NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HENDERSON BY 320 PM EDT...

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4314 8437 4295 8439 4313 8404 4314 8427

$$

SC / SHULER
4 follow-up statements
000 
WWUS53 KDTX 021927
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
325 PM EDT SAT JUN 2 2007

MIC155-022015-
/O.CON.KDTX.SV.W.0029.000000T0000Z-070602T2015Z/
SHIAWASSEE MI-
325 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SHIAWASSEE COUNTY...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
SHAFTSBURG...OR ABOUT 13 MILES SOUTHWEST OF OWOSSO...MOVING NORTHEAST
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MORRICE BY 335 PM EDT...
  BENNINGTON BY 340 PM EDT...

A SECOND SEVERE STORM WAS LOCATED NEAR CARLAND...OR ABOUT 9 MILES 
NORTHWEST OF OWOSSO...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HENDERSON BY 330 PM EDT...
  8 MILES NORTH OF JUDDVILLE BY 355 PM EDT...
  NEW LOTHROP BY 405 PM EDT...
  

AT 319 PM EDT...A TRAINED WEATHER SPOTTER REPORTED NICKEL SIZED HAIL 
6 MILES WEST OF PERRY.

LAT...LON 4314 8437 4296 8423 4277 8438 4278 8393
      4314 8392

$$

SHULER
000 
WWUS53 KDTX 021943
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
343 PM EDT SAT JUN 2 2007

MIC155-022015-
/O.CON.KDTX.SV.W.0029.000000T0000Z-070602T2015Z/
SHIAWASSEE MI-
343 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SHIAWASSEE COUNTY...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
BANCROFT...OR ABOUT 6 MILES SOUTHEAST OF OWOSSO...MOVING NORTHEAST AT
35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VERNON AND DURAND BY 350 PM EDT...
  LENNON AND JUDDVILLE BY 400 PM EDT...
  6 MILES SOUTHEAST OF NEW LOTHROP BY 405 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4314 8417 4296 8423 4277 8417 4278 8393
      4314 8392

$$

SHULER
000 
WWUS53 KDTX 022005
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
405 PM EDT SAT JUN 2 2007

MIC155-022015-
/O.CON.KDTX.SV.W.0029.000000T0000Z-070602T2015Z/
SHIAWASSEE MI-
405 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SHIAWASSEE COUNTY...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
JUDDVILLE...OR ABOUT 9 MILES EAST OF OWOSSO...MOVING NORTHEAST AT 65
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW LOTHROP BY 410 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4315 8411 4295 8413 4286 8410 4287 8392
      4314 8392

$$

SHULER
000 
WWUS53 KDTX 022017
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
415 PM EDT SAT JUN 2 2007

MIC155-022025-
/O.EXP.KDTX.SV.W.0029.000000T0000Z-070602T2015Z/
SHIAWASSEE MI-
415 PM EDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR SHIAWASSEE COUNTY HAS
EXPIRED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN 
ALLOWED TO EXPIRE.

AT 355 PM EDT...A TRAINED WEATHER SPOTTER REPORTED A LARGE TREE DOWN 
ACROSS THE ROAD 5 MILES WEST OF VERNON. 

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THESE THUNDERSTORMS UNTIL THEY COMPLETELY CLEAR 
THE EASTERN PORTIONS OF THE COUNTY.

LAT...LON 4315 8411 4295 8413 4286 8410 4287 8392
      4314 8392

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:52 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 2, 1:52 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
152 PM EDT SAT JUN 2 2007

.AVIATION...

WIDESPREAD CUMULUS (CIGS 3-4 KFT) DEVELOPMENT HAS TAKEN PLACE WITH
HIGHER SURFACE DEWPOINTS AND A RAPID RISE IN SURFACE TEMPERATURES.
ADDITIONALLY...THUNDERSTORMS HAVE INITIATED THE PAST HOUR ACROSS
CENTRAL LOWER MICHIGAN. HAVE INCLUDED THIS AS A TEMPO GROUP FOR
THIS AFTERNOON WITH EXISTING CELLS MAKING IT INTO THE DETROIT
METRO AREA THE NEXT HOUR OR TWO. STILL EXPECTING SECONDARY
DEVELOPMENT LATER THIS EVENING ACROSS THE SOUTHWESTERN PORTION OF
LOWER MICHIGAN WHILE PROPAGATING EASTWARD...AND INCLUDED THIS WITH
A LITTLE MORE ROBUST WORDING. THE NORTHERN
TERMINALS...KMBS...KFNT...APPEAR TO RECEIVE THE BRUNT OF THIS
ACTIVITY ROUGHLY BETWEEN 00-06 UTC. ABUNDANT LOW LEVEL MOISTURE
WILL KEEP VISIBILITIES REDUCED INTO THE MVFR THRESHOLD THROUGH THE
MORNING. THUNDERSTORM DEVELOPMENT IS AGAIN EXPECTED TOMORROW AS
MAIN UPPER LEVEL ENERGY FINALLY ARRIVES IN SOUTHERN MICHIGAN.

&&

.PREV DISCUSSION...ISSUED 1148 AM EDT SAT JUN 2 2007

UPDATE...

WITH MOSTLY CLEAR SKIES TEMPERATURES ACROSS SOUTHEASTERN LOWER
MICHIGAN HAVE RISEN RATHER QUICKLY. THE TEMPERATURE HERE AT THE
OFFICE IS ALREADY 80 DEGREES JUST PAST 11 AM EDT. LOOKING AT THE
SOUNDING AND MIXING DOWN FROM 850-800MB YIELDS A TEMPERATURE OF AT
OR AROUND 90F. THIS AGREES WELL WITH OLD MOS VALUES...THEREFORE
TRENDED TEMPERATURES UP TO THE HIGH UPPER 80S FOR MOST AREAS.
SHOULD SEE 90F IN SOME LOCALES. THE RECORD HIGH TEMPERATURE FOR
FNT IS 88F AND COULD BE TIED OR BROKEN THIS AFTERNOON. LIMITING
FACTOR ACROSS THE EAST WILL BE THE PESKY/ENJOYABLE LAKE BREEZE
THAT HAS BEEN SLIDING INLAND DURING THE LATE AFTERNOON. HAVE
REMOVED PRECIPITATION MENTION PRIOR TO 18 UTC WITH SUBSIDENCE
BEHIND MORNING WAVE KEEPING THINGS QUIET.

THUNDERSTORM DEVELOPMENT IS ANTICIPATED ACROSS FAR SOUTHWESTERN
MI/NORTHERN INDIANA THIS AFTERNOON. SB AND MU CAPE VALUES ARE
PUSHING 3000 J/KG ACCORDING TO LATEST MESOANALYSIS. AN UPPER LEVEL
SHORTWAVE ACROSS ILLINOIS WILL PUSH EAST NORTHEASTWARD HELPING
INITIATE ACTIVITY ON LAKE BREEZE/ENHANCED CONVERGENCE BOUNDARIES.
STRONGER BULK SHEAR IS PROGGED TO MOVE EASTWARD ALONG WITH WAVE TO
FAR WESTERN LOWER MICHIGAN HELPING STORM ORGANIZATION. THESE CELLS
SHOULD TRACK INTO THE FAR WESTERN CWA AT OR JUST PRIOR TO 00Z THIS
EVENING (4KM WRF). THERE ARE NEGATIVES TO SEVERE WITH A WEAK WIND
PROFILE AND HIGH FREEZING LEVEL (12KFT 12Z DTX SOUNDING).
BUT...WITH DEGREE OF INSTABILITY (GREATER THAN 2000 J/KG AND MORE
IN THE WAY OF STORM SCALE ORGANIZATION A FEW SEVERE STORMS WILL BE
POSSIBLE).

ANOTHER WEAK WAVE IS LOCATED OVER NORTHERN INDIANA AND COULD
INITIATED SOME ISOLATED CELLS THIS AFTERNOON ACROSS THE EASTERN
CWA. THESE CELLS ARE EXPECTED TO BE PULSE IN NATURE WITH HEAVY
RAIN THE PRIMARY CONCERN FOR SLOW MOVING CELLS.

PREV DISCUSSION...ISSUED 412 AM EDT SAT JUN 2 2007

SHORT TERM...THROUGH TODAY

OVERALL WEAK SURFACE PRESSURE GRADIENT TO REMAIN IN PLACE
TODAY...THOUGH AFTERNOON SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO
INCREASE/MIX TO PEAK AROUND 10 MPH FOR THE MOST PART. MEANWHILE AT
500 MB...A SHORTWAVE RIDGE TO REMAIN STILL TENACIOUS FROM SOUTHEAST
MI THROUGH THE EASTERN LAKES REGION TODAY.

LOW THROUGH MID LEVEL MOISTURE MODEST AT BEST TODAY...EXCEPTING
RATHER STICKY SURFACE DEW POINTS IN THE LOW TO MID 60S.

MODEL CONSENSUS DEPICTS SLIGHT OMEGA ASCENT IN LOW TO MID LEVELS
TODAY...WITH OCCASIONAL SLIGHT 305K ISENTROPIC ASCENT.

TEMPERATURES TODAY SHOULD BE NEAR OR JUST SLIGHTLY ABOVE THOSE OF
FRIDAY...ASSUMING THAT AN EXPECTED MODERATE DEGREE OF SUNSHINE
ENSUES...AS BOTH NGM AND NAM T1 TEMPERATURES ARE ABOUT 1 DEGREE
CELSIUS WARMER THAN YESTERDAY.

LEFTOVER...YET PERSISTENT...UPSTREAM CONVECTION FROM OVERNIGHT STILL
COULD MOVE ON INTO SOUTHEAST MI THIS MORNING. THIS
AFTERNOON...THOUGH...LOOKS LIKE THE BETTER CHANCE OF AND MORE ROBUST
SHOWERS/THUNDER. MODEL SOUNDING CONSENSUS SHOWS STEADILY DECREASING
CONVECTIVE INHIBITION THIS MORNING...AT LEAST 2K JOULES OF CAPE OVER
MUCH OF AREA THIS AFTERNOON WITH STEEP 850 TO 700 MB LAPSE RATES
NEAR 7.5 C/KM DEVELOPING. ALSO TOTALS NEAR 50 TODAY WITH K INDICES
INTO THE 30S FOR THE MOST PART.

LONG TERM...SATURDAY NIGHT THROUGH FRIDAY

THE UPPER LOW OVER THE PLAINS FINALLY STARTS TO OPEN AND BECOME
ABSORBED BACK INTO THE MEAN FLOW SATURDAY NIGHT. THIS SYSTEM DOES SHOW
SOME DEEPENING DURING THIS PERIOD AND SLOWLY LIFTS A VORT LOBE
NORTHEAST ACROSS EASTERN LOWER MICHIGAN. MID-LEVEL DEFORMATION
WILL HELP TO PROVIDE LIFT ALONG WITH WEAK FRONTOGENESIS IN THE
850-500MB LAYER IN ADVANCE OF THE UPPER LEVEL COLD POOL. MODELS
ALSO SHOW A GOOD SURGE OF MOISTURE WITH PWS APPROACHING 1.50
INCHES. THE NAM QPF FIELDS APPEAR TO BE CONTAMINATED BY CONVECTIVE
FEEDBACK BUT OTHER MODELS ALSO SUPPORT THUNDERSTORM ACTIVITY
CONTINUING INTO THE OVERNIGHT HOURS. WITH CONVECTION EXPECTED TO
BE ONGOING AT THE START OF THE PERIOD AND LARGER SCALE LIFT
INCREASING OVERNIGHT...HAVE DECIDED TO RAISE POPS TO LIKELY FOR
SATURDAY NIGHT.

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE DAY
ON SUNDAY. GOOD MID LEVEL HEIGHT FALLS ALONG WITH THE SURFACE COLD
FRONT APPROACHING DURING THE AFTERNOON WILL PROVIDE AN AMPLE AMOUNT
OF LIFT. DESPITE MOSTLY CLOUDY SKIES...LOW LEVEL MOISTURE WILL BE
HIGH WITH DEWPOINTS IN THE MID 60S SUPPORTING 1000-1500 J/KG OF
CAPE. SHEAR WILL INCREASE THROUGH THE DAY AS THE RIGHT ENTRANCE
REGION OF A JET STREAK MOVES OVERHEAD WITH UPPER LEVEL DIVERGENCE
OVER SOUTHEAST MICHIGAN. IF WE GET ANY BREAKS IN THE CLOUD COVER
ALLOWING INSTABILITY TO SPIKE...THEN WE WILL HAVE TO KEEP AN EYE
OUT FOR A SEVERE STORM OR TWO TO DEVELOP. HAIL WILL BE THE MAIN
THREAT BUT IS EXPECTED TO BE QUITE ISOLATED.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DECREASE IN COVERAGE FROM
SOUTHWEST TO NORTHEAST SUNDAY NIGHT AS THE DRYSLOT WORKS OVER THE
AREA. WITH MID LEVELS CONTINUING TO COOL...SOME SCATTERED SHOWERS WILL
CONTINUE OVERNIGHT AND WILL HOLD ONTO A 50-60 POP. WRAP AROUND
MOISTURE THEN SPREADS BACK INTO THE AREA ON MONDAY AS THE TROUGH
AXIS MOVES DIRECTLY OVERHEAD. WILL ALSO MAINTAIN A CHANCE OF
THUNDERSTORMS INTO MONDAY UNTIL THE LOW LEVEL COLD PUSH WORKS IN
LATE IN THE DAY.

ON MONDAY TROPICAL STORM BARRY WILL MAKE GOOD PROGRESS UP THE EAST
COAST AND WILL SLOW THE EASTWARD PROGRESSION OF THE UPPER LEVEL
TROUGH. BEFORE BARRY EVENTUALLY BECOMES ABSORBED INTO THE LARGER
SCALE TROUGH...A REINFORCING SHORTWAVE WILL COME RACING DOWN FROM
NORTHERN CANADA BRINGING STRONGER COLD AIR ADVECTION ON TUESDAY. A
STRONG GRADIENT IN TEMPERATURES IS EXPECTED ACROSS THE AREA ON
TUESDAY RANGING FROM LOW 60S IN THE NORTH TO NEAR 70 IN THE SOUTH.
MODELS THEN SHOW SOME DISAGREEMENT ABOUT WHEN THIS TROUGH WILL
EXIT TO THE EAST...BUT ARE GENERALLY IN AGREEMENT THAT HIGH
PRESSURE WILL BUILD AT THE SURFACE ON WEDNESDAY AND BRING A RETURN
TO QUITE WEATHER.

MARINE...

LOW LEVEL MOISTURE WILL INCREASE TODAY ALLOWING SOME AREAS OF FOG TO
DEVELOP OVER THE COOL OPEN WATERS OF LAKE HURON. THIS FOG WILL
PERSIST OVERNIGHT INTO SUNDAY BEFORE A COLD FRONT BRINGS DRIER AIR
TO THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS TODAY WILL
INCREASE IN COVERAGE FROM TONIGHT INTO SUNDAY. ANY THUNDERSTORMS
THIS WEEKEND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. NORTHWEST
WINDS WILL INCREASE LATE MONDAY BEHIND A SECONDARY FRONTAL PUSH.
INSTABILITY AND WAVES WILL ALSO INCREASE BEHIND THIS FRONT INTO
TUESDAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

AVIATION.....CB
UPDATE.......CB
SHORT TERM...DWD
LONG TERM....KEK
MARINE.......KEK

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 2, 5:06 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
506 AM EDT SAT JUN 2 2007

MIZ047-048-053-060-061-068-075-082-030915-
MIDLAND-BAY-SAGINAW-SHIAWASSEE-GENESEE-LIVINGSTON-WASHTENAW-LENAWEE-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAGINAW VALLEY AND
PORTIONS OF SOUTHEAST MICHIGAN ALONG AND WEST OF ROUTE 23.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER FROM
MID AFTERNOON INTO THIS EVENING WITH THUNDERSTORMS CAPABLE OF
PRODUCING HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE
NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MIZ049-054-055-062-063-069-070-076-083-030915-
HURON-TUSCOLA-SANILAC-LAPEER-ST. CLAIR-OAKLAND-MACOMB-WAYNE-MONROE-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN FROM DETROIT NORTH INTO THE THUMB.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS
ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45
MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS
STORMS TRACK TO THE NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-030915-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
506 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY
AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS
ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45
MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS
STORMS TRACK TO THE NORTHEAST AT 20 MPH.

STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF
THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE
THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM
MOVING THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

KAHL

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:23 PM EDTSevere Thunderstorm WarningDTXLivingston38 min
Jun 2, 3:51 PM EDTSevere Thunderstorm WarningDTXWashtenaw35 min
Jun 2, 4:23 PM EDTSevere Thunderstorm WarningDTXWayne67 min
Jun 2, 4:27 PM EDTSevere Thunderstorm WarningDTXLenawee52 min
Jun 2, 4:29 PM EDTSevere Thunderstorm WarningDTXGenesee24 min
Jun 2, 4:56 PM EDTSpecial Marine WarningDTX94 min
Jun 2, 7:02 PM EDTSpecial Marine WarningDTX79 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.